Alert archive / Texas / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 12, NWS Shreveport, LA

February 14, 2026Sabine County, Texas; Sabine Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Feb 14, 2026, 6:51 PM CST for Sabine County, Texas; Sabine Parish, Louisiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 14, 2026, 6:51 PM CST (00:51 UTC)
Expired
Feb 14, 2026, 7:30 PM CST
In force
39 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.0 in
Wind
60.0 mph

Counties Sabine Parish, LA, Sabine County, TX

The radar

The Ft Polk radar (KPOE), 77 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 14, 3:49 PM CSTTornado WatchSPC5 hr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 14, 6:19 PM CST, 32 minutes earlier. Its key messages:

  • Issued at 1238 PM CST Sat Feb 14 2026
  • A round of severe thunderstorms will proceed through the area this afternoon and evening with damaging winds and large hail the main impacts, especially along and south of I-20 (tornadoes cannot be ruled out).
  • Heavy rain and some flash flooding is most likely along and north of the I-30 corridor into south Arkansas (40% chance of > 3+ inches in 24 hours).
  • Above-normal temperatures and dry conditions will return next week.
Area forecast discussion, Feb 14, 6:19 PM CST, 32 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
619 PM CST Sat Feb 14 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 1238 PM CST Sat Feb 14 2026

- A round of severe thunderstorms will proceed through the area
  this afternoon and evening with damaging winds and large hail
  the main impacts, especially along and south of I-20 (tornadoes
  cannot be ruled out).

- Heavy rain and some flash flooding is most likely along and
  north of the I-30 corridor into south Arkansas (40% chance of >
  3+ inches in 24 hours).

- Above-normal temperatures and dry conditions will return next
  week.

&&

.DISCUSSION...
Issued at 1238 PM CST Sat Feb 14 2026

Near-term 14/16-18Z satellite imagery depicts an ongoing
atmospheric evolution as moisture and convection shifts eastward
across north-central Texas. As it does, moisture advection
continues apace with the 60-degree isodrosotherm roughly along or
near the I-20 corridor with robust southeasterly winds. Breaks in
cloud cover are more somewhat more voluminous across East Texas
into Central Louisiana, allowing for some instability enhancement
(still below 2000 J/kg) in an otherwise low-CAPE/high-shear storm
setup. High- resolution guidance continues to suggest a linear
storm mode with QLCS impacts more likely among the convective
group (meaning quick-spin up tornadoes and damaging winds are
primary concerns). Secondary concerns continue to be with flash
flooding from any efficient rainfall rates (40% chance of > 3+
inches in 24 hours) due to training thunderstorm lines along and
north of I-30, however, dry antecedent soils and the progression
of the QLCS system will preclude those areas from more serious
impacts.

The post-frontal environment arriving later Sunday into Monday
will reintroduce dry and warm conditions across the Four State
Region as broad ridging displaces more troughing and associated
weather activity into the Great Plains. Long-range guidance
continues to suggest temperature maximums reaching into the lower
80s by the middle of next week before the next frontal boundary
approaches the area by the weekend. /16/

&&

.AVIATION...
(00Z TAFS)
Issued at 603 PM CST Sat Feb 14 2026

For the 15/00z TAFs, a broken line of strong to occasionally
severe convection will continue to move eastward across Deep East
Texas, Southern Arkansas, and much of Louisiana during the TAF
period. The storms will affect KSHV at the start of the period and
should affect KELD and KLFK several hours later. A broad area of
light to moderate rain will persist behind the main line of
storms. Precip will continue before a cold front and associated
surface low move across the region between 15/05z-15/12z. The rain
will end from west to east behind the departing system should end
at all TAF sites by 15/15z. Flight conditions will be highly
variable, but most sites should experience MVFR and occasional
IFR conditions for much of the period before ceilings begin to
slowly lift and scattered late Sunday afternoon.

/09/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 1221 AM CST Sat Feb 14 2026

Spotter activation may be needed later this afternoon through
tonight with the threat of strong to severe thunderstorms and
flash flooding.

/19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  69  48  72 / 100  20   0   0
MLU  60  70  47  69 /  90  60   0   0
DEQ  52  66  40  69 / 100  10   0   0
TXK  58  68  45  71 / 100  20   0   0
ELD  56  68  43  70 / 100  50   0   0
TYR  56  66  46  72 /  90   0   0   0
GGG  56  67  45  72 / 100  10   0   0
LFK  56  67  49  73 / 100   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

DISCUSSION...16
AVIATION...09

In the hours before

Local storm report, Feb 14, 4:42 PM CST, 2 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
442 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     Tstm Wnd Dmg     2 S Gilmer              32.70N 94.94W
02/14/2026                   Upshur             TX   Public

            An mPING report of 1-inch tree limbs broken
            was submitted at 3:38PM south of Gilmer, TX.

&&

16
Special weather statement, Feb 14, 4:58 PM CST, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Shreveport LA
458 PM CST Sat Feb 14 2026

LAZ001-002-TXZ112-126-138-150-151-153-142345-
Marion TX-Bossier LA-Caddo LA-Harrison TX-Shelby TX-Panola TX-
Cass TX-Rusk TX-
458 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT CADDO AND NORTHWESTERN
BOSSIER PARISHES AND EASTERN HARRISON...EASTERN MARION...PANOLA...
SOUTHEASTERN RUSK...NORTHWESTERN SHELBY AND SOUTHEASTERN CASS
COUNTIES UNTIL 545 PM CST...

At 458 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from over McLeod to 6 miles south of Minden,
or extending from 13 miles south of Atlanta to 17 miles southeast of
Henderson, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Shreveport, Bossier City, Marshall, Carthage, Vivian, Greenwood,
  Blanchard, Waskom, Benton, Tatum, Tenaha, Timpson, Plain Dealing,
  Oil City, Beckville, Mooringsport, Hosston, Rodessa, Belcher and
  Ida.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3196 9480 3243 9443 3303 9422 3302 9367
      3268 9365 3223 9396 3220 9399 3220 9404
      3214 9404 3190 9425
TIME...MOT...LOC 2258Z 267DEG 29KT 3294 9412 3265 9413 3239 9431 3193
9467

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

13
Local storm report, Feb 14, 5:12 PM CST, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
512 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     Tstm Wnd Dmg     2 WSW Union Grove       32.57N 94.93W
02/14/2026                   Upshur             TX   Public

            An mPING report of power lines down was
            submitted north of Gladewater, TX.

&&

16
Special weather statement, Feb 14, 5:44 PM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
544 PM CST Sat Feb 14 2026

LAZ001>003-010-011-TXZ151-153-150030-
Bossier LA-Webster LA-De Soto LA-Shelby TX-Panola TX-Red River LA-
Caddo LA-
544 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT DE SOTO...SOUTHWESTERN
CADDO...BOSSIER...NORTHWESTERN RED RIVER AND CENTRAL WEBSTER PARISHES
AND SOUTHEASTERN PANOLA AND NORTHEASTERN SHELBY COUNTIES UNTIL 630 PM
CST...

At 544 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from near Plain Dealing to over Tenaha, or
extending from 14 miles west of Springhill to 10 miles northwest of
Center, moving southeast at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Shreveport, Bossier City, Mansfield, Haughton, Greenwood,
  Blanchard, Benton, Stonewall, Logansport, Cullen, Tenaha, Plain
  Dealing, Cotton Valley, Sarepta, Joaquin, Doyline, Shongaloo,
  Fosters, Eastwood and South Mansfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3192 9434 3240 9398 3267 9384 3299 9374
      3296 9324 3286 9324 3224 9349 3221 9351
      3217 9352 3188 9370
TIME...MOT...LOC 2344Z 293DEG 30KT 3297 9371 3265 9381 3236 9396 3192
9427

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

20
Special weather statement, Feb 14, 6:16 PM CST, 35 minutes before
Special Weather Statement
National Weather Service Shreveport LA
616 PM CST Sat Feb 14 2026

LAZ010-017-018-TXZ153-165>167-150115-
Angelina TX-San Augustine TX-De Soto LA-Natchitoches LA-Sabine TX-
Shelby TX-Sabine LA-
616 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL DE
SOTO...WEST CENTRAL NATCHITOCHES AND SABINE PARISHES AND SOUTHEASTERN
ANGELINA...SABINE...EASTERN SAN AUGUSTINE AND EASTERN SHELBY COUNTIES
UNTIL 715 PM CST...

At 616 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 9 miles southeast of Logansport to 21
miles southwest of Pineland, or extending from 15 miles southwest of
Mansfield to 32 miles east of Diboll, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Milam, Many, San Augustine, Zwolle, Hemphill, Pineland, Converse,
  Rosevine, Patroon, Macune, Oak Grove, Pleasant Hill, Florien,
  Huxley, Noble, Fisher, Sexton, Toledo Bend Reservoir North,
  Columbus and Negreet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3104 9440 3140 9420 3164 9400 3191 9400
      3189 9333 3167 9332 3139 9350 3117 9360
      3118 9360 3116 9391 3114 9403 3113 9404
      3112 9404 3111 9406
TIME...MOT...LOC 0016Z 272DEG 24KT 3189 9388 3164 9389 3143 9407 3107
9427

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

13
Special weather statement, Feb 14, 6:27 PM CST, 24 minutes before
Special Weather Statement
National Weather Service Shreveport LA
627 PM CST Sat Feb 14 2026

LAZ001>004-010>012-150130-
Webster LA-Bossier LA-Bienville LA-De Soto LA-Caddo LA-Red River
LA-Claiborne LA-
627 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT DE SOTO...SOUTHEASTERN
CADDO...BOSSIER...RED RIVER...SOUTHWESTERN CLAIBORNE...WESTERN
BIENVILLE AND WEBSTER PARISHES UNTIL 730 PM CST...

At 627 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 6 miles west of Sarepta to 10 miles
southeast of Logansport, or extending from 10 miles southwest of
Springhill to 12 miles southwest of Mansfield, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Shreveport, Bossier City, Minden, Mansfield, Homer, Haughton,
  Coushatta, Stonewall, Ringgold, Sibley, Cotton Valley, Sarepta,
  Doyline, Dixie Inn, Dubberly, Heflin, Eastwood, Fosters, Martin and
  South Mansfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3256 9375 3289 9368 3287 9302 3257 9308
      3189 9332 3193 9337 3192 9340 3193 9342
      3189 9344 3192 9397
TIME...MOT...LOC 0027Z 270DEG 25KT 3287 9354 3251 9362 3191 9384

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 6:16 PM CSTSpecial Weather StatementSHVSabine, San Augustine59 min
Feb 14, 7:27 PM CSTSevere Thunderstorm WarningSHVSabine48 min
Feb 14, 10:43 PM CSTRiver Flood WarningSHVAnderson, Cherokee24 hr
Feb 14, 6:24 PM CSTAreal Flood AdvisorySHVBossier, Caddo2 hr
Feb 14, 6:27 PM CSTSpecial Weather StatementSHVBossier, De Soto, Red River, Webster63 min
Feb 14, 6:55 PM CSTSpecial Weather StatementSHVSabine35 min
Feb 14, 7:03 PM CSTTornado WarningSHVBienville, Red River27 min
Feb 14, 7:16 PM CSTSpecial Weather StatementSHVBienville, Lincoln, Red River, Webster44 min
Feb 14, 7:18 PM CSTSpecial Weather StatementSHVNatchitoches, Sabine57 min
Feb 14, 8:09 PM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn51 min
Feb 14, 8:45 PM CSTTornado WarningSHVGrant45 min
Feb 14, 8:52 PM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn53 min
Feb 14, 9:43 PM CSTSevere Thunderstorm WarningSHVLaSalle17 min

Nearby

Severe Thunderstorm Warnings in Texas, 2026Severe Thunderstorm Warnings in Louisiana, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.